Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Heavy periods, blood clots. Taking birth control pills. Symptoms of endometriosis?

Hi there, i am 28 years old, i have been on the pill now for around 10 years, i have had nil issues with it and my periods are like clock work, but my last couple of periods seem a little heavier and a little clotty then ones ive had prior, i am scared that i may have endometriosis as we are planning to have a baby this year
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

There are many contributing factors and conditions for such a presentation and I would not assume endometriosis without elaborate evaluation.

The fact that you had a previously normal menstrual cycle states that therw could in fact be some abnormality present which needs to be diagnosed and accordingly treated. For this reason I would strongly advise you to visit your doctor and get treated before you start trying for conception.

A few possibilities include hormonal imbalances, fibroid uterus, ovarian cycts, endometriosis, etc.

Hope this helps.

Best wishes.
Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor